Medicaid Managed Care Open Enrollment Extended through Dec. 15
Current Suspected Overdose Deaths in Delaware for 2017: 225

Delaware.gov logo

Delaware Health Alert Network #96

January 31, 2005 3:30 pm


Health Advisory
POSSIBLE CYANIDE TAINTED HEROIN IN PA AND NJ

CDC has issued a notification that there is possibly cyanide tainted heroin in New Jersey and Pennsylvania. The source of the heroin has at this time been reported only as from dealers in Easton, PA and Asbury Park, NJ. Laboratory confirmation of cyanide is pending.

Please consider the possibility of cyanide poisoning in any patients presenting to the emergency department with an overdose who do not respond to standard treatment for heroin overdose. Please call poison control for further advice (1-800-222-1222).

Cyanide reference: http://www.bt.cdc.gov/agent/cyanide/basics/facts.asp

Categories of Health Alert messages:

  • Health Alert: Conveys the highest level of importance; warrants immediate action or attention.
  • Health Advisory: Provides important information for a specific incident or situation; may not require immediate action.
  • Health Update: Provides updated information regarding an incident or situation; unlikely to require immediate action.
NOTE: This page is for informational purposes only and dated material (e.g. temporary websites) may not be available.



+